# SDR DALA2022032101833

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 52,871 hours, 37,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS IS MISSING ABOVE SEAT 01B IN THE CABIN. MAINTENANCE RE-SECURED THE EMERGENCY "EXIT" LENS AT 01B AS REQUIRED. THE AIRCRAFT IS OK FOR SERVICE. (LP #2161790)
